Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 26, NWS Des Moines, IA

April 25, 2008Adams County, Taylor County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 25, 2008, 2:18 AM CDT for Adams County, Taylor County, Iowa. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2008, 2:18 AM CDT (07:18 UTC)
Expired
Apr 25, 2008, 3:00 AM CDT
In force
42 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Adams County, IA, Taylor County, IA

The radar

The Des Moines radar (KDMX), 130 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 12:07 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 7.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1577 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 250718
SVRDMX
IAC003-173-250800-
/O.NEW.KDMX.SV.W.0026.080425T0718Z-080425T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
218 AM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ADAMS COUNTY IN SOUTHWEST IOWA...
  TAYLOR COUNTY IN SOUTHWEST IOWA...

* UNTIL 300 AM CDT.

* AT 214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF NODAWAY TO    
  10 MILES SOUTH OF NEW MARKET...AND MOVING EAST NORTHEAST AT 46 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW MARKET BY 220 AM CDT...
  NODAWAY BY 225 AM CDT...
  GRAVITY AND BEDFORD BY 230 AM CDT...
  CORNING...SHARPSBURG AND CONWAY BY 240 AM CDT...
  LENOX AND BLOCKTON BY 245 AM CDT...
  PRESCOTT BY 250 AM CDT...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN IOWA.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4101 9493 4110 9449 4058 9448 4058 9493
TIME...MOT...LOC 0718Z 253DEG 40KT 4092 9503 4061 9487

$$

KINNEY
2 follow-up statements
000 
WWUS53 KDMX 250739
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
240 AM CDT FRI APR 25 2008

IAC003-173-250800-
/O.CON.KDMX.SV.W.0026.000000T0000Z-080425T0800Z/
TAYLOR IA-ADAMS IA-
240 AM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN ADAMS AND TAYLOR COUNTIES...

AT 236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM GRAVITY TO 6 MILES SOUTH OF 
BEDFORD...MOVING EAST AT 46 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CONWAY BY 245 AM CDT...
  LENOX AND BLOCKTON BY 250 AM CDT...
  CLEARFIELD BY 255 AM CDT...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN IOWA.

LAT...LON 4102 9488 4110 9449 4105 9449 4105 9450
      4104 9449 4058 9448 4058 9484
TIME...MOT...LOC 0740Z 253DEG 40KT 4081 9467 4060 9465

$$

KINNEY
000 
WWUS53 KDMX 250804
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
304 AM CDT FRI APR 25 2008

IAC003-173-250814-
/O.EXP.KDMX.SV.W.0026.000000T0000Z-080425T0800Z/
TAYLOR IA-ADAMS IA-
304 AM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAMS AND TAYLOR
COUNTIES HAS EXPIRED...

AT 259 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4102 9488 4110 9449 4105 9449 4105 9450
      4104 9449 4058 9448 4058 9484
TIME...MOT...LOC 0739Z 253DEG 40KT 4081 9468 4060 9466

$$

KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 11:20 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 24, 11:20 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1120 PM CDT THU APR 24 2008

.UPDATED AVIATION DISCUSSION.

.DISCUSSION...
QUICK UPDATE...ANTECEDENT RAINFALL OVER NORTHERN IA THIS EVENING OF
ONE TO TWO INCHES IN SOME CASES...EXPECTED RAIN OVER CENTRAL AND
SOUTHERN WITH POSSIBLE NEW RAINFALL NORTH AS MASSIVE SHORT WAVE
ARRIVES LATER TONIGHT AND EARLY FRIDAY. HAVE EXPANDED COVERAGE OF
WATCH TO INCLUDE ALL AREAS. WATER VAPOR IMAGERY SHOWS LARGE MCS NOW
EXPANDING ACROSS NEB AND HEADING OUR WAY./REV

.PREVIOUS DISCUSSION...
SUBSIDENCE IN CONTROL OVER CENTRAL IOWA CURRENTLY AS THE AREA IS IN
THE WAKE OF A STRONG SHORT WAVE THAT PASSED THROUGH THIS MORNING.
DESPITE INCREASING INSTABILITY...CONVECTIVE INITIATION IS NOT
EXPECTED ANY TIME SOON WITH A LACK OF A TRIGGER TO THIS POINT WITH
THE SFC BOUNDARY TO THE NW OF THE DMX FORECAST AREA AND THE UPPER
LEVEL SYSTEM JUST NOW MOVING OUT OF THE INTERMOUNTAIN WEST. THIS
SCENARIO WILL CHANGE TONIGHT AS THE BOUNDARY SAGS SOUTHEAST AND THE
SHORT WAVE APPROACHES FROM THE WEST. A COUPLE OF AREAS POSSIBLE FOR
CONVECTIVE INITIATION. THE FIRST ALONG THE FRONTAL BOUNDARY AS IT
MOVES INTO THE AREA. THE OTHER AREA ALONG WITH THE UPPER LEVEL
SYSTEM. MCS EXPECTED TO DEVELOP OVER NEBRASKA THIS EVENING AND MOVE
INTO IOWA OVERNIGHT. STRONG MOISTURE TRANSPORT ALONG THE 50 KT LOW
LEVEL JET POINTING RIGHT AT THE SFC BOUNDARY. THIS IS IN ADDITION TO
A COUPLED JET ALOFT. HEAVY RAINFALL IS A CONCERN WITH PRECIPITABLE
WATERS OF 1.25 TO 1.50...WHICH ARE NEARLY 250% OF NORMAL.
CURRENTLY FAVOR THE FARTHER SOUTH ECMWF/UKMET/NAM SOLUTIONS AND
DISCOUNTED THE FARTHER NORTH GFS DUE TO POSITION OF DYNAMICS. DUE TO
SATURATED SOILS FROM RECENTLY HEAVY RAINFALL AND POTENTIAL THE NEXT
18 HOURS...WILL ISSUE A FLASH FLOOD WATCH FROM 05Z TO 17Z.
WIDESPREAD 1 TO 2 INCH AMOUNTS POSSIBLE WITH LOCALLY HIGHER TO 3
INCHES NOT OUT OF THE QUESTION.

THE PRECIPITATION WILL CONTINUE FRIDAY MORNING WITH THE SFC BOUNDARY
MOVING THROUGH. FALLING TEMPERATURES EXPECTED DURING THE DAY WITH
PRECIPITATION GRADUALLY COMING TO AN END. NEXT LINE OF THUNDERSTORMS
LIKELY WILL FIRE JUST TO THE EAST OF THE FORECAST AREA LATE MORNING
TO EARLY AFTERNOON. SOME HINTS AT A DEFORMATION ZONE DEVELOPING OVER
NORTHWEST IOWA BY FRIDAY AFTERNOON. POSSIBLE SNOW MIX MAY DEVELOP
OVER THE NORTHWEST BY THE AFTERNOON INTO THE EVENING WITH 850 MB
TEMPERATURES DROPPING TO -6C AND SFC TEMPERATURES DROPPING.

NEXT SYSTEM MOVES IN BY SATURDAY AFTERNOON. UPPER LEVEL SYSTEM IS
TAKING A MORE SOUTHERLY TREND WITH THE FOCUS MORE ON SOUTHERN IOWA
SATURDAY AFTERNOON AND EVENING. COLD SUNDAY WITH THE COLD CORE
ALOFT. INSTABILITY SHOWERS EXPECTED BY THE AFTERNOON WITH CONVECTIVE
TEMPERATURES IN THE MID TO UPPER 40S. GUIDANCE LIKELY OVER DOING
FORECAST HIGH TEMPERATURES AND HAVE UNDERCUT CLOSER TO CONVECTIVE
TEMPS WHICH WILL END UP PRODUCING BROKEN SKIES. COOL CONDITIONS
CONTINUE MONDAY THEN GRADUAL WARMING THROUGH THE REMAINDER OF THE
WEEK. NEXT CHANCE OF PRECIPITATION BY MID WEEK.

&&

.AVIATION...25/06Z
THUNDERSTORMS WILL CONTINUE BE THE MAIN PROBLEM THIS FORECAST
PACKAGE WITH ONGOING THUNDER IN AREA OF CONVERGENCE ACROSS CENTRAL
IOWA NOW...AND EXPECTED STRONG WAVE TO IMPACT THE AREA BY THROUGH
MUCH OF THE MORNING HOURS FRI. HAVE INCREASED THUNDER NORTH/WEST AND
NORTHEAST THIS EVENING WITH INCREASED THUNDER FOR THE LATE OVERNIGHT
AND MORNING HOURS FROM 07Z THROUGH 16Z.  GIVEN THE SCOPE OF
CONVECTION EXPECTED...CIGS/VSBYS SHOULD FALL TO IFR OR LIFR WITH
HEAVIER AREAS OF RAINFALL/THUNDER/WIND. PERIOD OF DELAYS VERY PSBL
FROM 08Z THROUGH 14Z AS LARGE MCS CROSSES THE AREA WITH LIFR
CONDITIONS AT TIMES. EXPECT CIGS TO COME UP AFT 18Z MOST AREAS TO
MVFR WITH -SHRA LESSENING WITH TIME. OVERALL...IMPROVEMENT BY LATE
IN PERIOD AS NW SFC WINDS SCOUR OUT LLVL MOISTURE AND CLOUD COVER.
CONDITIONS LOOKING BETTER BY 26/03Z./REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM MIDNIGHT
TONIGHT TIL NOON FRIDAY FOR ENTIRE DMX COUNTY WARNING AREA.

&&

SHORT TERM...ALBRECHT/REV
AVIATION...REV
LONG TERM...DONAVON
Hazardous weather outlook, Apr 24, 9:34 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
934 PM CDT THU APR 24 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-260245-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
934 PM CDT THU APR 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED AND WILL BECOME MORE
WIDESPREAD WITH HEAVY RAINFALL OVERNIGHT. THESE STORMS MAY BE MORE
SIGNIFICANT WITH A GREATER POTENTIAL FOR HEAVY RAINFALL...THERE IS
A SLIGT RISK OF SEVERE WEATHER IN THE FORM OF HAIL OR BRIEF STRONG
WINDS.

WIDESPREAD ADDITIONAL HEAVY RAINFALL WITH 1 TO 2 INCHES POSSIBLE
IS EXPECTED. LOCALIZED 3 INCH AMOUNTS ARE EXPECTED. THIS WILL CAUSE
SOME AREAS OF FLOODING ALONG WITH SUBSTANTIAL RISES ALONG AREA
RIVERS AND STREAMS....ALONG WITH LOCALLY HEAVY RAINS AND POSSIBLY
LOCALIZED FLOODING AND FLASH FLOODING ARE POSSIBLE OVERNIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON FRIDAY.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING. LOCALLY HEAVY
RAINFALL REMAINS POSSIBLE THROUGH FRIDAY MORNING.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON FRIDAY.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO FRIDAY MORNING. HEAVY
RAIN AND FLOODING REPORTS ARE ALSO APPRECIATED AND ENCOURAGED.

REV

In the hours before

Local storm report, Apr 24, 10:23 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1023 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TORNADO          4 N BANCROFT            43.35N 94.22W
04/24/2008                   KOSSUTH            IA   LAW ENFORCEMENT

            NEAR INTERSECTION OF HWY 169 AND 410TH. REPORTED BY
            MINNESOTA DEPUTY DRIVING THROUGH KOSSUTH COUNTY.

0624 PM     HAIL             3 WNW LU VERNE          42.94N 94.13W
04/24/2008  E0.75 INCH       KOSSUTH            IA   TRAINED SPOTTER

0701 PM     HAIL             10 NW AUDUBON AIRPORT   41.79N 95.08W
04/24/2008  E0.88 INCH       AUDUBON            IA   TRAINED SPOTTER

0717 PM     HAIL             4 S GRAY                41.79N 95.00W
04/24/2008  E0.75 INCH       AUDUBON            IA   FIRE DEPT/RESCUE

            NEAR THE INTERSECTION OF 150TH AND FALCON

0825 PM     HAIL             JEFFERSON               42.02N 94.38W
04/24/2008  E0.88 INCH       GREENE             IA   LAW ENFORCEMENT

            DELAYED REPORT OF NICKEL SIZE HAIL IN JEFFERSON.

0900 PM     TSTM WND GST     6 W IOWA FALLS          42.52N 93.38W
04/24/2008  E60.00 MPH       HARDIN             IA   TRAINED SPOTTER

&&

BF
Local storm report, Apr 24, 10:36 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1036 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             SSW DOWS                42.65N 93.50W
04/24/2008  E1.75 INCH       WRIGHT             IA   EMERGENCY MNGR

&&

BF
Local storm report, Apr 24, 10:37 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1037 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             S MANLY                 43.28N 93.20W
04/24/2008  E0.88 INCH       WORTH              IA   EMERGENCY MNGR

&&

BF
Local storm report, Apr 24, 11:23 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1123 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             1 E CLARKSVILLE         42.78N 92.64W
04/24/2008  E0.88 INCH       BUTLER             IA   BROADCAST MEDIA

&&

CCOGIL
Local storm report, Apr 24, 11:27 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1127 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     2 NNE WATERLOO          42.52N 92.34W
04/24/2008                   BLACK HAWK         IA   BROADCAST MEDIA

            DAMAGE TO POLE SHED.

&&

CCOGIL
Local storm report, Apr 25, 12:11 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1211 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      WAVERLY                 42.73N 92.47W
04/24/2008                   BREMER             IA   LAW ENFORCEMENT

            ROADS WASHED OUT IN VARIOUS LOCATIONS IN THE COUNTY.

&&

CCOGIL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:35 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene, Guthrie55 min
Apr 24, 8:16 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright44 min
Apr 24, 8:29 PM CDTSevere Thunderstorm WarningDMXBoone, Greene35 min
Apr 24, 8:35 PM CDTTornado WarningDMXFranklin, Hamilton, Hardin, Wright40 min
Apr 24, 8:47 PM CDTSevere Thunderstorm WarningDMXBoone, Greene18 min
Apr 24, 9:07 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin38 min
Apr 24, 9:17 PM CDTAreal Flood AdvisoryDMXBremer, Butler, Franklin3 hr
Apr 24, 10:56 PM CDTAreal Flood AdvisoryDMXBlack Hawk, Grundy3 hr
Apr 25, 1:59 AM CDTAreal Flood AdvisoryDMXBlack Hawk, Grundy3 hr
Apr 25, 2:16 AM CDTRiver Flood WarningDMXBoone, Webster5 days
Apr 25, 2:23 AM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth32 hr
Apr 25, 2:32 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass43 min
Apr 25, 2:38 AM CDTRiver Flood WarningDMXBlack Hawk, Butler65 hr
Apr 25, 2:41 AM CDTRiver Flood WarningDMXBlack Hawk5 days
Apr 25, 3:00 AM CDTSevere Thunderstorm WarningDMXAdair, Guthrie, Madison, Union45 min
Apr 25, 3:19 AM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union, Warren41 min
Apr 25, 3:47 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Warren43 min
Apr 25, 3:53 AM CDTSevere Thunderstorm WarningDMXMarion, Polk, Warren52 min
Apr 25, 4:25 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion50 min
Apr 25, 4:42 AM CDTFlash Flood WarningDMXBlack Hawk6 hr
Apr 25, 4:54 AM CDTSevere Thunderstorm WarningDMXMahaska, Monroe, Wapello40 min
Apr 25, 4:59 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Poweshiek46 min
Apr 25, 5:06 AM CDTFlash Flood WarningDMXBremer, Butler, Franklin, Grundy, Hardin6 hr
Apr 25, 6:51 AM CDTRiver Flood WarningDMXMarshall3 days
Apr 25, 7:03 AM CDTRiver Flood WarningDMXHumboldt, Kossuth5 days
Apr 25, 7:09 AM CDTRiver Flood WarningDMXHamilton, Webster14 hr
Apr 25, 7:17 AM CDTRiver Flood WarningDMXBlack Hawk, Butler6 days
Apr 25, 7:19 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler61 hr
Apr 25, 7:27 AM CDTRiver Flood WarningDMXBlack Hawk6 days
Apr 25, 7:51 AM CDTRiver Flood WarningDMXDallas13 hr
Apr 25, 7:55 AM CDTRiver Flood WarningDMXPolk27 hr
Apr 25, 7:55 AM CDTRiver Flood WarningDMXPolk13 hr
Apr 25, 7:58 AM CDTRiver Flood WarningDMXMadison, Warren26 hr
Apr 25, 8:06 AM CDTRiver Flood WarningDMXMahaska5 days
Apr 25, 10:01 AM CDTAreal Flood WarningDMXTama12 hr
Apr 25, 10:58 AM CDTAreal Flood WarningDMXBlack Hawk, Bremer, Butler, Franklin, Grundy, Hardin and 2 more12 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer23 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXPolk10 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXDallas, Polk10 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXHumboldt10 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXPolk, Story28 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXJasper9 hr
Apr 25, 3:08 PM CDTRiver Flood WarningDMXStory5 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.